# SDR DALA13066753750

- Difficulty date: December 6, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 41,822 hours, 15,663 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND EMERGENCY LIGHTS CHECK.  FOUND EXIT SIGN INOPERATIVE AT R2 DOOR. MAINTENANCE R & R  BATTERY PACK AT POWER SUPPLY UNIT M1672 IAW AMM 33-51-06, OPS TEST NORMAL.
